Home Critical multitype branching processes in a random environment
Article
Licensed
Unlicensed Requires Authentication

Critical multitype branching processes in a random environment

  • E. E. Dyakonova
Published/Copyright: December 10, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 6

We investigate a multitype Galton–Watson process in a random environment generated by a sequence of independent identically distributed random variables. Assuming that the associated random walk constructed by the logarithms of the Perron roots of the reproduction mean matrices satisfies Spitzer's condition, we find the asymptotics of the survival probability at time n as n → ∞.

Received: 2006-May-16
Published Online: 2007-12-10
Published in Print: 2007-12-11

© de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.044/pdf
Scroll to top button